# SDR PNSA070301

- Difficulty date: March 15, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 34,540 hours, 30,608 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 31024766
- Part serial: 8713097326
- Condition: Broken
- Location: Indication Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE TAKEOFF ROLL, DID NOT GET TORQUE RISE.  ABORTED TAKEOFF.  POSSIBLY A STUCK GAUGE, SO TRIED IT AGAIN GETTING THE SAME PROBLEM, ABORTED AND RETURNED TO THE GATE.  REMOVED AND REPLACED TORQUE GAUGE AND TORQUE SIGNAL CONDITIONER.
